Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on an approximative scheme of finding almost homoclinic solutions for Newtonian systems

Tom 101 / 2014

Robert Krawczyk Banach Center Publications 101 (2014), 107-113 MSC: Primary 34C37; Secondary 70H05. DOI: 10.4064/bc101-0-8

Streszczenie

In this work we will be concerned with the existence of almost homoclinic solutions for a Newtonian system $\ddot{q}+\nabla_{q}V(t,q)=f(t)$, where $t\in\mathbb R$, $q\in\mathbb R^n$. It is assumed that a potential $V:\mathbb R\times\mathbb R^n\to\mathbb R$ is $C^1$-smooth and its gradient map $\nabla_{q}V:\mathbb R\times\mathbb R^n\to\mathbb R^n$ is bounded with respect to $t$. Moreover, a forcing term $f:\mathbb R\to\mathbb R^n$ is continuous, bounded and square integrable. We will show that the approximative scheme due to J. Janczewska (see [J2]) for a time periodic potential extends to our case.

Autorzy

  • Robert KrawczykFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    G. Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek